TOTAL DOMINATION MULTISUBDIVISION NUMBER OF A GRAPH - Publikacja - MOST Wiedzy

Wyszukiwarka

TOTAL DOMINATION MULTISUBDIVISION NUMBER OF A GRAPH

Abstrakt

The domination multisubdivision number of a nonempty graph G was defined in [3] as the minimum positive integer k such that there exists an edge which must be subdivided k times to increase the domination number of G. Similarly we define the total domination multisubdivision number msd_t (G) of a graph G and we show that for any connected graph G of order at least two, msd_t (G) ≤ 3. We show that for trees the total domination multisubdivision number is equal to the known total domination subdivision number. We also determine the total domination multisubdivision number for some classes of graphs and characterize trees T with msd_t (T) = 1.

Cytowania

  • 0

    CrossRef

  • 3

    Web of Science

  • 3

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach recenzowanych i innych wydawnictwach ciągłych
Opublikowano w:
Discussiones Mathematicae Graph Theory nr 35, wydanie 2, strony 315 - 327,
ISSN: 1234-3099
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Avella-Alaminos D., , , : TOTAL DOMINATION MULTISUBDIVISION NUMBER OF A GRAPH// Discussiones Mathematicae Graph Theory. -Vol. 35., iss. 2 (2015), s.315-327
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.7151/dmgt.1798
Weryfikacja:
Politechnika Gdańska

wyświetlono 9 razy

Publikacje, które mogą cię zainteresować

Meta Tagi